Finiteness theorem for topological contact equivalence of map germs

Nenhuma Miniatura disponível

Data

2009-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Resumo

Let Pk (n, 2) be the set of all real polynomial map germs f = (f1, f2): (Rn, 0) → (R2, 0) with degree of f1, f2 ≤ k. The main result of this paper shows that the set of equivalence classes of Pk (n, 2), with respect to topological contact equivalence, is finite. © 2009 by the University of Notre Dame. All rights reserved.

Descrição

Idioma

Inglês

Como citar

Hokkaido Mathematical Journal, v. 38, n. 3, p. 511-517, 2009.

Itens relacionados

Financiadores